# SDR UIEA2017071001136

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,183 hours, 14,037 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387010
- Part serial: 39889
- Condition: Failed
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INLET DOOR CIRCUIT BREAKER TRIPPED.  REPLACED THE APU DOOR ACTUATOR IAW 49-15-60.  OPS CHECKED GOOD.
